NRAS
22,097 members25,722 posts

No improvement

Hi Guys,

Thank you all for your comments and advice. I really appreciate it and it helps hearing how we are all affected in different ways.

Unfortunately there is no improvement in how I feel. In fact I feel worse. I have just spent the whole night tossing and turning in bed with no sleep. I have been very anxious and panicy and a new thing for me is ive been itchy. My whole body feels like its alive! I feel very sick and cant even tolerate my favourite tipple of a cup of tea!

I wonder now if the anti depressant my GP gave me is adding to my symptoms, venlafaxine, although it has helped to reduce night sweats and flushes.

My husband just wants to take me and all my meds up to the hospital today, but I dont think they understand RA like our nurses do.

Im truly at my wits end with it all.

10 Replies
oldestnewest

Sounds like your hubby has the right idea,if you go to A&E and see what they say. I understand how how your feeling. Hugs.xxxx

Reply

Please think carefully before going to A&E about whether it is really justified. Right now, all across the UK, people's planned operations and appointments are being cancelled to keep A&E services open as this is the priority. So the more people use A&E if they don't absolutely have to the more likely other people will suffer. Yes do go if you really feel that it is life threatening, or very urgent, but otherwise please look for other ways to get medical support - like 111.

(One of my family is a very, very tired and stressed out A&E doctor so I do know that the problem is real)

5 likes
Reply

Excellent point. Do you all have what we call "Doc in the box"es? They are urgent care clinics - usually freestanding and not associated with a medical facility. But they can be useful for some conditions that occur when you can't get to your personal doc in a timely manner...

Reply

Don’t suffer go and get checked out ☹️

1 like
Reply

Oh, sorry you're not feeling any better Angie. If or when you go to A&E don't forget to take a list of your meds & supplements, or better still take everything with you, including your black cohosh & any others. x

1 like
Reply

You could be allergic to the anti-depressant, which may explain while your skin feels itchy all the time. Worth informing a GP about. x

1 like
Reply

If the itchiness is new, and started just after you started the anti-depressant it could well be the culprit...and itchiness can be an allergic reaction so do make contact with your GP asap. If you can't get an appointment see if you can get a phone call at least.

1 like
Reply

Anti depressants can have some very odd side effects.....speak to the Doctor who prescribed them.

1 like
Reply

So sorry you not feeling any better. Can you ring your rheumy for an emergency appointment??? Just a thought as they know about RD.

Reply

There are some things that cause skin to be itchy... for me it is tramadol and Demerol. If I take more than is usual for me, I will get itchy for hours. Also, you may be experiencing some RLS - restless leg syndrome. That will make you rhumba the whole time you are trying to get to sleep.. I think your hubby's idea is good too, but maybe talk to the nurses that know you first? They may not be aware that you are struggling...

Reply

You may also like...